# SDR 0602029886

- Difficulty date: September 14, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 50,820 hours, 53,078 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 206 L26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE OPERATIONS, TUG MADE CONTACT WITH THE FUSELAGE AND CAUSED CRACK AND TEAR IN SKIN AT BS 206 L26R.  REPAIRED IAW EA 98-207520.
